# SDR SWIA202264455

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 38,412 hours, 24,559 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLIMBING THROUGH 18,500Â€™ WE HEARD A POP AND A CRACK AND SIMULTANEOUSLY HAD A R WINDOW HEAT CAUTION MESSAGE. THE RIGHT WINDSCREEN COMPLETELY CRACKED. THE PRESSURIZATION REMAINED THE SAME AND WE FOLLOWED THE QRH AND RETURNED TO FIELD.    FLIGHT 3741 - FILED CLOSED)    REPLACED R WINDSHIELD PER TASK CARD 56-220-1000-SKY. PLEASE REFERENCE AML 849980
